# SDR CALA0000598

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 30150
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD LOWER SIDE PAN T/E BENT AND CRACKED (3).  INSTALLED REPAIR DOUBLER PER SRM 52-01, 51-30-02, AND EC/RA5330-02819.
